# SDR SIMA200235106

- Difficulty date: December 13, 2002
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL7075T6511
- Condition: Corroded
- Location: Windshield Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE THIRD SCREW HOLE ON THE RIGHT WINDSHIELD FRAME WAS FOUND TO BE CORRODED BELOW LIMITS.  REAMED FASTENER HOLE OT .313 INCH AND PERFORMED AN NDT INSPECTION WITH NO DEFECTS FOUND.  FABRICATED A REPAIR BUSHING.  REPAIR DONE IAW EMB REPAIR STATEMENT GAST-3637/02 AND GST-1587/02B.  (M)
